# SDR CA050822004

- Difficulty date: August 20, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 71,105 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7120 · Engine Mount Section
- Part: Strap
- Part number: AUL39151
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, FOUND LOW PRESSURE CASE UPPER ACCESSORY MOUNTING STRAP BROKEN.
